Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Simply cyclic homogeneous non-tree-like curves decompose to solenoids

Author: James T. Rogers
Journal: Proc. Amer. Math. Soc. 108 (1990), 1059-1062
MSC: Primary 54F20; Secondary 54F50
MathSciNet review: 1002164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if a one-dimensional, cyclic, homogeneous continuum $ X$ is the inverse limit of graphs each of which contains only one cycle, then $ X$ is a solenoid or $ X$ admits a decomposition into mutually homeomorphic, homogeneous, tree-like continua with quotient space a solenoid.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54F50

Retrieve articles in all journals with MSC: 54F20, 54F50

Additional Information

PII: S 0002-9939(1990)1002164-1
Keywords: Continuum, curve, homogeneous, terminal subcontinuum, decomposition, simply cyclic
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia